# SDR 02FDEA00348

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 11,957 hours, 5,816 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Contaminated
- Location: Pilot Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ECAM WARN NR 1 REVERSER PRESS FOLLOWED ECAM INSTRUCTIONS TO BRING NR 1 THROTTLE TO IDLE.  FOUND CANNON PLUG GOING TO DIRECTIONAL PILOT VALVE WITH MOISTURE.  CLEANED PLUG AND RAN NR 1 ENG.  OK FOR SERVICE.
